# SDR 2025FA0000256

- Difficulty date: April 1, 2025
- Submitted: April 9, 2025
- Operation: General aviation
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Arrestor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ENGINE 643713 EXPERIENCED AN UER DUE TO SOME DAMAGES FOUND DURING AN INSPECTION OF THE FLAME ARRESTOR DUE TO AN ENGINE TAIL PIPE FIRE REPORT.
